Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

On the K-divisibility constant for some special finite-dimensional couples

Ameur, Yacin LU and Cwikel, Michael (2009) In Journal of Mathematical Analysis and Applications 360(1). p.130-155
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
360
issue
1
pages
130 - 155
publisher
Elsevier
external identifiers
  • scopus:68049137619
ISSN
0022-247X
language
English
LU publication?
yes
id
def931da-c3e7-4e77-a0ee-bb1d2b1fbe9c
date added to LUP
2019-02-27 14:14:38
date last changed
2021-06-16 04:00:59
@article{def931da-c3e7-4e77-a0ee-bb1d2b1fbe9c,
  author       = {Ameur, Yacin and Cwikel, Michael},
  issn         = {0022-247X},
  language     = {eng},
  number       = {1},
  pages        = {130--155},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {On the K-divisibility constant for some special finite-dimensional couples},
  volume       = {360},
  year         = {2009},
}